Affordable Access

Publisher Website

Splittings of independence complexes and the powers of cycles

Authors
Journal
Journal of Combinatorial Theory Series A
0097-3165
Publisher
Elsevier
Volume
119
Issue
5
Identifiers
DOI: 10.1016/j.jcta.2012.01.009
Keywords
  • Independence Complex
  • Homotopy Type
  • Cycle
  • Graph Powers
Disciplines
  • Mathematics

Abstract

Abstract We use two cofibre sequences to identify some combinatorial situations when the independence complex of a graph splits into a wedge sum of smaller independence complexes. Our main application is to give a recursive relation for the homotopy types of the independence complexes of powers of cycles, which answers an open question of D. Kozlov.

There are no comments yet on this publication. Be the first to share your thoughts.